# SDR AALA20120409013

- Difficulty date: April 6, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 34,581 hours, 14,360 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT STATION 440 STRINGER 9 RIGHT.  REPLACED STRINGER CLIP AT STATION 440 STRINGER 9 RIGHT PER AARD 51-00-05-01.
